# SDR CALA2017080802470

- Difficulty date: July 31, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 143T501417
- Condition: Corroded
- Location: Bs 544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TORQUE PANEL HAD SURFACE CORROSION AT BS 544.  THE TORQUE PANEL WAS REPLACED.
